American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Thanh Vu. $N_6$ property for third Veronese embeddings. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Steven V Sam. Equations and syzygies of some Kalman varieties. Proc. Amer. Math. Soc. 140 (2012) 4153-4166.
Abstract, references, and article information   
View Article: PDF

[3] Jan O. Kleppe and Rosa M. Miró-Roig. Families of determinantal schemes. Proc. Amer. Math. Soc. 139 (2011) 3831-3843. MR 2823030.
Abstract, references, and article information   
View Article: PDF

[4] M. Brodmann, E. Park and P. Schenzel. On varieties of almost minimal degree II: A rank-depth formula. Proc. Amer. Math. Soc. 139 (2011) 2025-2032. MR 2775380.
Abstract, references, and article information   
View Article: PDF

[5] Dawei Chen. Linear series on ribbons. Proc. Amer. Math. Soc. 138 (2010) 3797-3805. MR 2679602.
Abstract, references, and article information   
View Article: PDF

[6] Tom Fisher. Pfaffian presentations of elliptic normal curves. Trans. Amer. Math. Soc. 362 (2010) 2525-2540. MR 2584609.
Abstract, references, and article information   
View Article: PDF

[7] Carlos D'Andrea and Luis Felipe Tabera. Tropicalization and irreducibility of generalized Vandermonde determinants. Proc. Amer. Math. Soc. 137 (2009) 3647-3656. MR 2529871.
Abstract, references, and article information   
View Article: PDF

[8] Daniel C. Cohen. Resonance of basis-conjugating automorphism groups. Proc. Amer. Math. Soc. 137 (2009) 2835-2841. MR 2506439.
Abstract, references, and article information   
View Article: PDF

[9] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF

[10] Hirotachi Abo, Giorgio Ottaviani and Chris Peterson. Induction for secant varieties of Segre varieties. Trans. Amer. Math. Soc. 361 (2009) 767-792. MR 2452824.
Abstract, references, and article information   
View Article: PDF

[11] Juan Migliore, Uwe Nagel and Tim Römer. Extensions of the Multiplicity conjecture. Trans. Amer. Math. Soc. 360 (2008) 2965-2985. MR 2379783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jan O. Kleppe and Rosa M. Miró-Roig. Dimension of families of determinantal schemes. Trans. Amer. Math. Soc. 357 (2005) 2871-2907. MR 2139931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anders Skovsted Buch. Alternating signs of quiver coefficients. J. Amer. Math. Soc. 18 (2005) 217-237. MR 2114821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thomas J. Enright and Markus Hunziker. Resolutions and Hilbert series of the unitary highest weight modules of the exceptional groups. Represent. Theory 8 (2004) 15-51. MR 2048586.
Abstract, references, and article information   
View Article: PDF

[15] M. Casanellas. Uniqueness of varieties of minimal degree containing a given scheme. Trans. Amer. Math. Soc. 356 (2004) 1875-1888. MR 2031044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel C. Cohen. Triples of arrangements and local systems. Proc. Amer. Math. Soc. 130 (2002) 3025-3031. MR 1908926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. V. Catalisano, A. V. Geramita and A. Gimigliano. On the secant varieties to the tangential varieties of a Veronesean. Proc. Amer. Math. Soc. 130 (2002) 975-985. MR 1873770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Fernando Sancho de Salas. Number of singularities of a foliation on ${\mathbb P}^n$. Proc. Amer. Math. Soc. 130 (2002) 69-72. MR 1855621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexandre B. Tchernev. Acyclicity criteria for complexes associated with an alternating map. Proc. Amer. Math. Soc. 129 (2001) 2861-2869. MR 1840088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jan O. Kleppe, Juan C. Migliore, Rosa Miró-Roig, Uwe Nagel and Chris Peterson. Gorenstein liaison, complete intersection liaison invariants and unobstructedness. Memoirs of the AMS 154 (2001) MR 1848976.
Book volume table of contents   

[21] Jørgen Anders Geertsen. Push-forward of degeneracy classes and ampleness. Proc. Amer. Math. Soc. 129 (2001) 1885-1890. MR 1825909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andrew R. Kustin. Complexes associated to two vectors and a rectangular matrix. Memoirs of the AMS 147 (2000) MR 1689319.
Book volume table of contents   

[23] B. A. Sethuraman. Degrees of high-dimensional subvarieties of determinantal varieties. Proc. Amer. Math. Soc. 126 (1998) 9-14. MR 1459148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mei-Chu Chang. Inequidimensionality of Hilbert schemes. Proc. Amer. Math. Soc. 125 (1997) 2521-2526. MR 1389509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Scott Nollet. Even Linkage Classes. Trans. Amer. Math. Soc. 348 (1996) 1137-1162. MR 1340182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jerzy Weyman. Calculating discriminants by higher direct images . Trans. Amer. Math. Soc. 343 (1994) 367-389. MR 1184118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Loring W. Tu. The connectedness of symmetric and skew-symmetric degeneracy loci: even ranks . Trans. Amer. Math. Soc. 313 (1989) 381-392. MR 930069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mei-Chu Chang. Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$. Bull. Amer. Math. Soc. 19 (1988) 269-272. MR 940485.
Abstract, references, and article information   
View Article: PDF

[29] J. F. Andrade and A. Simis. A complex that resolves the ideal of minors having $n-1$ columns in common . Proc. Amer. Math. Soc. 81 (1981) 217-219. MR 593460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Craig Huneke. The arithmetic perfection of Buchsbaum-Eisenbud varieties and generic modules of projective dimension two . Trans. Amer. Math. Soc. 265 (1981) 211-233. MR 607117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1